MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 4, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an in person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (b)(6) was implanted with a 208-24-13-inserto tibial cc 4,13mm, serial number: (b)(6) on (b)(6) 2021.The insert was manufactured on 21-aug-2018 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 21-aug-2018 and was 2.5 years shelf age at the time of implant.Approximately two years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the device was not available for evaluation and images of the explanted device/radiographs were not provided.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: the following sections were corrected: b2, d8, h6 - health effect - clinical code, component code, investigation findings, investigation conclusion and h11.The revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16971213
Report Number1038671-2023-01073
Device Sequence Number16757534
Product Code JWH
UDI-Device Identifier10885862054340
UDI-Public10885862054340
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberCC TIBIAL INSERT SZ 4, 13MM
Device Catalogue Number208-24-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/19/2023
03/29/2026
Initial Report FDA Received Date05/21/2023
Supplement Report FDA Received Date08/14/2023
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown